Does Anyone Else Get Really Tired After Taking Lova | MyParkinsonsTeam

Connect with others who understand.

sign up log in
Resources
About MyParkinsonsTeam
Powered By
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Does Anyone Else Get Really Tired After Taking Lova
A MyParkinsonsTeam Member asked a question 💭
posted April 20, 2021
Be the first to like/hug
A MyParkinsonsTeam Member

My husband is also on carbadopa/levadopa 4 times a day and sleeps most of the day in his chair. I think it is the meds.

posted March 20, 2022
A MyParkinsonsTeam Member

Ken I am going to talk to my husband's neurologist and see if he can take his extended release of Carba/Lev in the AM. He gets really tired around noon of course we get up at 3:30am.

posted May 20
A MyParkinsonsTeam Member

It happened All the time to me but my neurologist . shuffled My pills so that I was taking a bigger dose in the morning.

posted September 3, 2022
A MyParkinsonsTeam Member

I get really tired at noon every day. I think getting up at 3:30 has something to do with it. but i've also had 3 doses of c/l also who knows but i like my chair nap.😀

posted May 27, 2021

Related content

View all
Does Anyone Else Get Really Tired After Taking Lova
A MyParkinsonsTeam Member asked a question 💭
Does Anyone Else Get Really Tired After Taking Lova
A MyParkinsonsTeam Member asked a question 💭
Any Body Else Feel Like They Shaking @ There Not
A MyParkinsonsTeam Member asked a question 💭
Continue with Facebook
Continue with Google
Your privacy is our priority. By continuing, you accept our Terms of Use and Privacy Policy.
Already a Member? Log in